Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Eczema, taking omnacortil 10 mg, hyper acidity, uncontrolled hypothyroid

I am suffering from eczema for the last 4 years.# yrs back it flared a lot nad i took omnicortil for it has again flared up and I have started takimg omnicortil 10mg for the last 3days.I have hyper acidity and also had hypothyroid which is under control now. My question is how long can i take omanicortil as the lesions on the body are quite big due to scratching overtime.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

After going the available details, you have Hypothyroidism,and Eczema. It is good that your Thyroid is under control as hypothyroid can make skin dryness even worse.

You require Corticosteroids(Omnacortil) I presume you are taking under supervision of a Dermatologist as this is good drug but has lot of undesirable side effects especially with long term use.

Hence it must be used judiciously it is known to cause hyperacidity and your doctor may want to give it after breakfast and even add acid suppressant medication like Omeprazole ( PPI)

If it is absolutely necessary to give oral steroids then it is desirable to give alternate day therapy to avoid hypothalamo pituitary axis suppression.

Hope this information helps you and wish you good health.

Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor